Gholamhossein Hamedani
Dr. Gholamhossein HamedaniMarquette University

Cudahy Hall, 314

MilwaukeeWI53201United States of America
(414) 288-6348


Department of Mathematical and Statistical Sciences

Courses Taught

  • Introduction to Probability Theory and Statistics
  • Elementary Statistics
  • Statistical Methods
  • Multivariate Analysis
  • Probability Theory
  • Regression Analysis

Research Interests

  • Probability
  • Statistics, Analysis


  • Hamedani, G.G. and Arnold, B.C., Bivariate, multivariate and matrix-variate normal characterizations: A brief survey II, Commun. In Statist.: Theo-Meth., Vol. 46 (2017), 11949-11071.
  • Hamedani, G.G., Merovci, F., Alizadeh, M. and Yousof, H.M., The exponentiated transmuted_G family of distributions: Theory and applications, Commun. in Statist.: Theo-Meth., Vol. 46, (2017), 10800-10822.
  • Hamedani, G.G., Yousof, H.M., Alizadeh, M., Jahanshahi, M.A., Ramires, T.G. and Ghosh, I., The transmuted Topp-Leone G family of distributions: Theory, Characterizations and Applications, JDS, Vol. 15 (2017), 723-740.
  • Hamedani, G.G., Afify, A.Z., Altun, E., Alizadeh, M. and Ozel, G., The odd exponentiated half-logistic-G family: Properties, characterizations and applications, Chilean J. of Statistics, Vol. 8 (2017), 65-91.
  • Hamedani, G.G., Alizadeh, M., Ozel, G., Altun, E. and Abdi, M., The odd log-logistic Marshall-Olkin Lindley model for lifetime data, JSTA, Vol. 16 (2017), 382-400.
  • Hamedani, G.G., Yousof, H.M., Afify, A.Z. and Aryal, G., The Burr X generator of distributions for lifetime data, JSTA, Vol. 16 (2017), 288-305.
  • Hamedani, G.G., Alizadeh, M., Ghosh, I., Yousof, H.M. and Rasekhi, M., The generalized odd generalized exponential family of distributions: properties, Characterizations and Application, J. of Data Science (JDS), Vol. 15 (2017), 443-466.
  • Hamedani, G.G., Alizadeh, M. and Merovci, F., Generalized transmuted family of distributions: properties and applications, Hacettepe J. Math. And Stat. (HJMS), Vol. 46 (2017), 645-667.

Faculty & Staff Directory


Department of Mathematical and Statistical Sciences
Katharine R. Cudahy Hall, Room 340
1313 W. Wisconsin Avenue
Milwaukee WI 53233
(414) 288-7573

Contact Us


Report an accessibility problem

To report another problem, please contact